# SDR SIMA20130526006

- Difficulty date: May 26, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 21,015 hours, 17,763 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SHOWING 8 QTS OF OIL IN FLIGHT.  NOTICED A STRONG OIL ODOR ON DECENT.  ACFT REMOVED FROM SERVICE.  INSPECTED NR 1 ENGINE AND IT SHOWED SIGNS OF AN OIL LEAK.  REMOVED AND REPLACED CARBON SEAL ASSEMBLY IAW AMM 72-25-25.  NO LEAKS OR ODORS NOTED.  AIRCRAFT RETURNED TO SERVICE.
